If you are feeling good on the 100 mg...why change it? Now if you're still having some issues then that's a different story and upping the dose may help you. But you need to talk to your doctor about this, he needs and wants to know how you're doing. Stay on the prescribed dosage and give your doctor a quick call and go from there. Normally at 6-8 weeks they want to see you anyway to see if the dosage is helping you, so it's time to check in with him anyway. Never change the dosage on your own...very dangerous. Best wishes!
Dosing up is not always the sollution, meds are there to support you, you have to work on things too.. taking pills is only a temporary sollution..
So if you feel good now, i don't think you feel better if you dose up..dosing up can also bring more side effects... Take Care
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.